on a downer!!!!

Morning fb family,

ive been on a bit of a downer for a week all this bad weather i spose! anyway getting really low in relation to the weight gain on thewse meds. i know and keep getting told what would you u rather have the pain or a bit of xtra weight?

but i wuld prefer to not have the weight and pain we all seem to cope with. no matter what i do nothing will budge, ive been a ww member for years and ahve been maintaning but since these meds its not wrking.

i spent last weekend in tears before a eve out at all i tried on looked horrendous!!! i laddered 3 pairs of tights and was stood in my undies crying and told my hubby to send the taxi away. bless him he says i look lovely in whatever i wear, but it just doesnt cut it im afraid!

ended up going in leggings and a long top, the weight seems to have sat itself round my stomach area and my bust.

i follow the rules of ww still weighing and tracking but no joy, only option now is to not eat at all.

moan over xx

7 Replies

oldestnewest
  • My GP gave me a form for weight watchers.You have to ring them up and they make you an appointment and send a pack out to you with 16 free weeks for weight watchers support online plus 12 weeks of free weight watchers classes,some GP s do slimming world as well if that's any help?

  • I know exactly how you feel, have gone from size 10 to 14 on meds, and it's all on middle and bust, I know the pain relief is best but I don't feel happy being this weight as I am only 5ft it really shows... And with my arthritis really getting its teeth in now the weather is cold exercise is very limited, going to buy a white onsie tie a carrot to my nose and be a snowman decoration for Xmas

    VG x

  • Cherie, I think there are a few of us on here who can genuinely commiserate with you on this one. I have put on lots of weight since becoming ill and hate it too. My weight lies around my middle and bust too so I could compete with VG for the role of most decorative snowman ;). I did discuss this with my doc (not the snowmaat bit - lol) at the pain clinic and he changed my meds to ones that don't make me crave carbs quite so much. This has helped a bit, so there are alternative medications you could try if you ask. However, I think that my drastically reduced physical ability is mostly to blame and there is not much to be done about that at the moment. Try to remember that your OH loves you for who you are, not for what you look like and genuine friends won't care either. So treat yourself to some new flattering clothes in a comfortable size and go out and enjoy yourself when you have the opportunity. Long, loose tops are very fashionable just now so you will be bang on trend as they say!! Jane x

  • Hi Guys

    tnx for all your comments, you did make me chuckle which is good, i do know in the back of mind what i need to do, my head is just not in the zone and i am usually quite a focused and dedicated person. im sure we are affected by weather and so called sad disease lol. yep going for a bit of retail therapy on Tues as i will be another year older!!

    what alt meds did they give you ladygreenfingers? im on pregab, amytriptilyne, baclofen, tramadol and my Hrt!!! i seem to have gone to craving sweet things or have to have something after 7pm when i take my last pregab, habit now i spose, but im having bad sleep periods again with lately not even making it to bed as brain wont shut down!

    amanda thats good to know, my pop into my gp's and ask if they do it? that would be fab to get me back in the zone! i am a ww gold member it was just the thought of going back again and knowing i would have to pay as i am over my 5lb allowance etc, so if i could get the pack it would motivate me a bit more.

    take care all and have a good weekend xx

  • No sorry couldn't resist the thought of Ladygreenfingers going to her gp dressed as as a snowman saying I have a problem .... Well he would certainly agree you do... But probably not the problem you want to discuss.....

    Giggling madly

    VG x

  • Hi, I so understand, I don't go out at all now because I dread seeing people I know, especially when the phrase is always "you look well" when what they really mean is you've put some weight on !!!!! I joined lighter life, it a very low calorie diet, you have food packs that are ok once you get used to it, it puts you're body into a state called ketosis with this it makes the body continually burn fat, the weight falls off, I lost 3 stone in 11 weeks !!! I don't think doctors really recommend it but it worked for me. I had to stop because I couldn't afford it anymore as it cost £73 per week, I really wish I could carry on because it also raised my energy levels, but you always need to check with your doctor first, take care xxxxx

  • Weight gain has just become an issue for me too due to a change in medication. I've put on about six - eight pounds in about three weeks!!!! I hate it and am going to start eating a bit more sensibly this week and try to do some exercise although I'm limited as to what I can do. Chin up, gentle hugs (from one potential snowman to another), xxx

You may also like...